Alert archive / Montana / High Wind Warnings in 2020

High Wind Warning 16, NWS Great Falls, MT

October 29, 2020

NWS Great Falls, MT issued this high wind warning at Oct 29, 2020, 2:36 PM MDT. It took effect at Oct 30, 2020, 6:00 AM MDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 29, 2020, 2:36 PM MDT (20:36 UTC)
In effect from
Oct 30, 2020, 6:00 AM MDT
Expired
Oct 30, 2020, 11:39 PM MDT
In force
18 hr
Issued by
NWS Great Falls, MT

The text

As transmitted.

535 
WWUS75 KTFX 292036
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
236 PM MDT Thu Oct 29 2020

MTZ009-010-048-301200-
/O.UPG.KTFX.HW.A.0017.201030T1200Z-201031T0600Z/
/O.NEW.KTFX.HW.W.0016.201030T1200Z-201031T0600Z/
Northern Rocky Mountain Front-Eastern Glacier-
Southern Rocky Mountain Front-
Including Logan Pass, Browning, Heart Butte, Cut Bank, Bynum, 
Choteau, and Augusta
236 PM MDT Thu Oct 29 2020

...HIGH WIND WARNING IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT MDT
FRIDAY NIGHT...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 70 mph
  expected. Gusts to 80 mph possible along the immediate east 
  slopes of the Rocky Mountain Front. 

* WHERE...Northern Rocky Mountain Front, Eastern Glacier and 
  Southern Rocky Mountain Front.

* WHEN...From 6 AM Friday to midnight MDT Friday night.

* IMPACTS...Gusty winds could blow down limbs, trees, and power 
  lines. A few power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

MTZ012-044-046-049-050-301200-
/O.UPG.KTFX.HW.A.0017.201030T1200Z-201031T0600Z/
/O.NEW.KTFX.HW.W.0016.201030T1800Z-201031T0600Z/
Cascade-Toole-Eastern Pondera-Eastern Teton-Judith Basin-
Including Great Falls, Cascade, Belt, Kings Hill Pass, Shelby, 
Sunburst, Brady, Conrad, Fairfield, Dutton, Raynesford, Stanford,
and Hobson
236 PM MDT Thu Oct 29 2020

...HIGH WIND WARNING IN EFFECT FROM NOON FRIDAY TO MIDNIGHT MDT
FRIDAY NIGHT...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Cascade, Toole, Eastern Pondera, Eastern Teton and 
  Judith Basin.

* WHEN...From noon Friday to midnight MDT Friday night.

* IMPACTS...Gusty winds could blow down limbs, trees, and power 
  lines. A few power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

MTZ014-045-301200-
/O.NEW.KTFX.HW.W.0016.201030T1800Z-201031T0600Z/
Central and Southern Lewis and Clark-Liberty-
Including Flesher Pass, Lincoln, MacDonald Pass, Rogers Pass, 
Chester, and Whitlash
236 PM MDT Thu Oct 29 2020

...HIGH WIND WARNING IN EFFECT FROM NOON FRIDAY TO MIDNIGHT MDT
FRIDAY NIGHT...

* WHAT...West winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Central and Southern Lewis and Clark and Liberty.

* WHEN...From noon Friday to midnight MDT Friday night.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and cause local power outages. 
  Travel will be somewhat difficult for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/greatfalls
5 follow-up statements
490 
WWUS75 KTFX 300841
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
241 AM MDT Fri Oct 30 2020

MTZ009-010-048-302200-
/O.CON.KTFX.HW.W.0016.201030T1200Z-201031T0600Z/
Northern Rocky Mountain Front-Eastern Glacier-
Southern Rocky Mountain Front-
Including Logan Pass, Browning, Heart Butte, Cut Bank, Bynum, 
Choteau, and Augusta
241 AM MDT Fri Oct 30 2020

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO
MIDNIGHT MDT TONIGHT...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 70 mph 
  expected. Gusts to 80 mph possible along the immediate east 
  slopes of the Rocky Mountain Front.

* WHERE...Northern Rocky Mountain Front, Eastern Glacier and 
  Southern Rocky Mountain Front.

* WHEN...From 6 AM Friday to midnight MDT Friday night.

* IMPACTS...Gusty winds could blow down limbs, trees, and power
  lines. A few power outages are possible. Travel will be
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose objects. Use caution if you must drive.

&&

$$

MTZ012-014-044>046-049-050-302200-
/O.CON.KTFX.HW.W.0016.201030T1800Z-201031T0600Z/
Cascade-Central and Southern Lewis and Clark-Toole-Liberty-
Eastern Pondera-Eastern Teton-Judith Basin-
Including Great Falls, Cascade, Belt, Kings Hill Pass, 
Flesher Pass, Lincoln, MacDonald Pass, Rogers Pass, Shelby, 
Sunburst, Chester, Whitlash, Brady, Conrad, Fairfield, Dutton, 
Raynesford, Stanford, and Hobson
241 AM MDT Fri Oct 30 2020

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO
MIDNIGHT MDT TONIGHT...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Cascade, Toole, Eastern Pondera, Eastern Teton and 
  Judith Basin.

* WHEN...From noon Friday to midnight MDT Friday night.

* IMPACTS...Gusty winds could blow down limbs, trees, and power 
  lines. A few power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose objects. Use caution if you must drive.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/greatfalls
378 
WWUS75 KTFX 301421
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
821 AM MDT Fri Oct 30 2020

MTZ011-013-047-051-302300-
/O.EXB.KTFX.HW.W.0016.201030T2100Z-201031T0900Z/
Hill-Chouteau-Blaine-Fergus-
Including Havre, Rocky Boy, Rudyard, Fort Benton, Carter, 
Big Sandy, Chinook, Harlem, Hays, Lewistown, Winifred, 
Lewistown Divide, and Grass Range
821 AM MDT Fri Oct 30 2020

...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM
MDT SATURDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Hill, Chouteau, Blaine and Fergus.

* WHEN...From 3 PM this afternoon to 3 AM MDT Saturday.

* IMPACTS...Gusty winds could blow down limbs, trees, and power 
  lines. A few power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Strongest winds are likely to occur early
  this evening in the vicinity of the Bears Paw, Moccasin, Judith
  and Snowy mountain ranges. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

MTZ009-010-048-302300-
/O.CON.KTFX.HW.W.0016.000000T0000Z-201031T0600Z/
Northern Rocky Mountain Front-Eastern Glacier-
Southern Rocky Mountain Front-
Including Logan Pass, Browning, Heart Butte, Cut Bank, Bynum, 
Choteau, and Augusta
821 AM MDT Fri Oct 30 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 70 mph 
  occurring. Gusts to 80 mph possible along the immediate east 
  slopes of the Rocky Mountain Front.

* WHERE...Southern Rocky Mountain Front, Northern Rocky Mountain 
  Front and Eastern Glacier.

* WHEN...Until midnight MDT tonight.

* IMPACTS...Gusty winds could blow down limbs, trees, and power 
  lines. A few power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

MTZ012-014-044>046-049-050-302300-
/O.CON.KTFX.HW.W.0016.201030T1800Z-201031T0600Z/
Cascade-Central and Southern Lewis and Clark-Toole-Liberty-
Eastern Pondera-Eastern Teton-Judith Basin-
Including Great Falls, Cascade, Belt, Kings Hill Pass, 
Flesher Pass, Lincoln, MacDonald Pass, Rogers Pass, Shelby, 
Sunburst, Chester, Whitlash, Brady, Conrad, Fairfield, Dutton, 
Raynesford, Stanford, and Hobson
821 AM MDT Fri Oct 30 2020

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO
MIDNIGHT MDT TONIGHT...

* WHAT...West winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Eastern Teton, Judith Basin, Eastern Pondera, Toole, 
  Liberty, Cascade and Central and Southern Lewis and Clark.

* WHEN...From noon today to midnight MDT tonight.

* IMPACTS...Gusty winds could blow down limbs, trees, and power 
  lines. A few power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/greatfalls
385 
WWUS75 KTFX 302022
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
222 PM MDT Fri Oct 30 2020

MTZ009-010-048-310600-
/O.CON.KTFX.HW.W.0016.000000T0000Z-201031T0600Z/
Northern Rocky Mountain Front-Eastern Glacier-
Southern Rocky Mountain Front-
Including Logan Pass, Browning, Heart Butte, Cut Bank, Bynum, 
Choteau, and Augusta
222 PM MDT Fri Oct 30 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph 
  occurring. Gusts to 80 mph possible along the immediate east 
  slopes of the Rocky Mountain Front.

* WHERE...Southern Rocky Mountain Front, Northern Rocky Mountain 
  Front and Eastern Glacier.

* WHEN...Until midnight MDT tonight.

* IMPACTS...Gusty winds could blow down limbs, trees, and power 
  lines. A few power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

MTZ012-014-044>046-049-050-310600-
/O.CON.KTFX.HW.W.0016.000000T0000Z-201031T0600Z/
Cascade-Central and Southern Lewis and Clark-Toole-Liberty-
Eastern Pondera-Eastern Teton-Judith Basin-
Including Great Falls, Cascade, Belt, Kings Hill Pass, 
Flesher Pass, Lincoln, MacDonald Pass, Rogers Pass, Shelby, 
Sunburst, Chester, Whitlash, Brady, Conrad, Fairfield, Dutton, 
Raynesford, Stanford, and Hobson
222 PM MDT Fri Oct 30 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* WHAT...West winds 25 to 35 mph with gusts up to 60 mph 
  occurring.

* WHERE...Eastern Teton, Judith Basin, Eastern Pondera, Toole, 
  Liberty, Cascade and Central and Southern Lewis and Clark.

* WHEN...Until midnight MDT tonight.

* IMPACTS...Gusty winds could blow down limbs, trees, and power 
  lines. A few power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

MTZ011-013-047-051-310900-
/O.CON.KTFX.HW.W.0016.201030T2100Z-201031T0900Z/
Hill-Chouteau-Blaine-Fergus-
Including Havre, Rocky Boy, Rudyard, Fort Benton, Carter, 
Big Sandy, Chinook, Harlem, Hays, Lewistown, Winifred, 
Lewistown Divide, and Grass Range
222 PM MDT Fri Oct 30 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MDT SATURDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Blaine, Hill, Chouteau and Fergus.

* WHEN...Until 3 AM MDT Saturday.

* IMPACTS...Gusty winds could blow down limbs, trees, and power 
  lines. A few power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Strongest winds are likely to occur early
  this evening in the vicinity of the Bears Paw, Moccasin, Judith
  and Snowy mountain ranges. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/greatfalls
994 
WWUS75 KTFX 310305
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
905 PM MDT Fri Oct 30 2020

MTZ010-012-044>046-049-050-310415-
/O.CAN.KTFX.HW.W.0016.000000T0000Z-201031T0600Z/
Eastern Glacier-Cascade-Toole-Liberty-Eastern Pondera-
Eastern Teton-Judith Basin-
905 PM MDT Fri Oct 30 2020

...HIGH WIND WARNING IS CANCELLED...

Winds have decreased below impactful levels.

$$

MTZ011-013-310415-
/O.CAN.KTFX.HW.W.0016.000000T0000Z-201031T0900Z/
Hill-Chouteau-
905 PM MDT Fri Oct 30 2020

...HIGH WIND WARNING IS CANCELLED...

Winds have decreased below impactful levels.

$$

MTZ009-048-310600-
/O.CON.KTFX.HW.W.0016.000000T0000Z-201031T0600Z/
Northern Rocky Mountain Front-Southern Rocky Mountain Front-
Including Logan Pass, Browning, Heart Butte, Bynum, Choteau, 
and Augusta
905 PM MDT Fri Oct 30 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph
  occurring. Gusts to 70 mph possible along the immediate east 
  slopes of the Rocky Mountain Front.

* WHERE...Southern Rocky Mountain Front, Northern Rocky Mountain 
  Front and Eastern Glacier.

* WHEN...Until midnight MDT tonight.

* IMPACTS...Gusty winds could blow down limbs, trees, and power 
  lines. A few power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

MTZ014-310600-
/O.CON.KTFX.HW.W.0016.000000T0000Z-201031T0600Z/
Central and Southern Lewis and Clark-
Including Flesher Pass, Lincoln, MacDonald Pass, and Rogers Pass
905 PM MDT Fri Oct 30 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* WHAT...West winds 25 to 35 mph with gusts up to 60 mph 
  occurring.

* WHERE...Eastern Teton, Judith Basin, Eastern Pondera, Toole, 
  Liberty, Cascade and Central and Southern Lewis and Clark.

* WHEN...Until midnight MDT tonight.

* IMPACTS...Gusty winds could blow down limbs, trees, and power 
  lines. A few power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

MTZ047-051-310900-
/O.CON.KTFX.HW.W.0016.000000T0000Z-201031T0900Z/
Blaine-Fergus-
Including Chinook, Harlem, Hays, Lewistown, Winifred, 
Lewistown Divide, and Grass Range
905 PM MDT Fri Oct 30 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MDT SATURDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Blaine, Hill, Chouteau and Fergus.

* WHEN...Until 3 AM MDT Saturday.

* IMPACTS...Gusty winds could blow down limbs, trees, and power 
  lines. A few power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/greatfalls
131 
WWUS75 KTFX 310539
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
1139 PM MDT Fri Oct 30 2020

MTZ047-051-310645-
/O.CAN.KTFX.HW.W.0016.000000T0000Z-201031T0900Z/
Blaine-Fergus-
1139 PM MDT Fri Oct 30 2020

...HIGH WIND WARNING IS CANCELLED...

The threat of damaging winds has ended across the warning area.

$$

MTZ009-014-048-310645-
/O.CAN.KTFX.HW.W.0016.000000T0000Z-201031T0600Z/
Northern Rocky Mountain Front-
Central and Southern Lewis and Clark-
Southern Rocky Mountain Front-
1139 PM MDT Fri Oct 30 2020

...HIGH WIND WARNING IS CANCELLED...

The threat of damaging winds has ended across the warning area.

$$

For more information from the National Weather Service visit
http://weather.gov/greatfalls

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Oct 29, 2:36 PM MDT, 0 minutes earlier.

Area forecast discussion, Oct 29, 2:36 PM MDT, 0 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
236 PM MDT Thu Oct 29 2020

.SYNOPSIS...

Windy but mild conditions persist for much of the area through
Friday with strong winds possible Friday afternoon and evening as
a frontal system sweeps through the area. a period of rain or
snow showers will accompany the frontal passage along the
continental divide with mainly dry conditions continuing
elsewhere. After some slight cooling and lighter winds Saturday,
mild and at times windy conditions redevelop through early next
week.

&&

.DISCUSSION...

Area remains under a WNW flow aloft around ridging centered off
the west coast with a weak shortwave moving across southern
AB/SK bringing some enhanced winds to portions of north-central
MT. This wave exits the area this evening with lighter winds
developing in most areas as the pressure gradient relaxes. A
stronger shortwave moves over the offshore upper level ridge
and SE across the region Friday with surface low pressure
tracking east across the Candaian Prairies and aan associated
cold front shifting east across the area Friday afternoon/early
evening. Strong winds still appear likley across at least western
portions of north-central MT Friday afternoon as strong mid-level
westerly flow spreads into the region. Areas previously covered
by a high wind watch have been upgraded to a high wind warning
for Friday with the addition of Liberty and the remainder of Lewis
and Clark counties as confidence has increased in strong winds
affecting these areas as well. Some potential for a period of
stronger winds to affect portions of Hill and Blaine counties as
well Friday evening which will need to be watched for additional
wind highlights but at this point gusts appear to be a bit lower
with less optimal timing in the evening versus areas further west.
Any measurable precipitation with the frontal system Friday looks
to remain along and west of the continental divide with a few
showers also possible across the central MT mountains late Friday
afternoon.

Cooler and less windy conditions follow on Saturday across the
area with daytime temperatures back in the 40s for most areas.
More significant warming develops Sunday through Tuesday as the
offshore upper level ridge drifts east and across the region early
next week before flattening. Daytime temperatures Monday and
Tuesday will likley reach the upper 60s for many lower elevation
locations. Windy conditions are likely to redevelop by Tues/Wed of
next week as the ridge flattens and westerly flow aloft
increases. A fast westerly flow from the Pacific will bring
increasing clouds, cooler temperatures and at least some mountain
precipitation later next week before a more significant pattern
transition looks to develop next weekend. Hoenisch

&&

.AVIATION...
1140 AM MDT Thu Oct 29 2020 (29/18Z TAF period)

Area remains under WNW flow aloft with embedded moisture maintaining
variable mid to high level clouds across the region through this
evening. Flow aloft shifts to westerly tonight allowing for clearing
of the higher level clouds with some potential for lower level cloud
development across north-central MT, particulalry in the Havre area.
Gusty SW winds along the east slopes of the Rockies and portions of
north-central MT will gradually diminish this afternoon but moderate
winds aloft will continue to support some mountain wave turbulence
and areas of low level wind shear through tonight. Stronger
disturbance and cold front moving in from the west will bring
increased winds to all areas by Friday afternoon. Hoenisch

Refer to weather.gov/zlc for more detailed regional aviation weather
and hazard information.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  30  59  30  47 /   0  10  10   0
CTB  26  52  26  43 /   0  20  10   0
HLN  30  58  34  49 /   0  10  10   0
BZN  23  57  26  47 /   0   0  10   0
WYS  16  49  16  44 /   0   0   0   0
DLN  27  61  26  49 /   0   0   0   0
HVR  26  56  28  44 /   0  10  20   0
LWT  30  58  31  43 /   0   0  10  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
High Wind Warning from noon Friday to midnight MDT Friday night
Cascade...Central and Southern Lewis and Clark...Eastern
Pondera...Eastern Teton...Judith Basin...Liberty...Toole.

High Wind Warning from 6 AM Friday to midnight MDT Friday night
Eastern Glacier...Northern Rocky Mountain Front...Southern Rocky
Mountain Front.

&&

http://www.weather.gov/greatfalls

Nearby

High Wind Warnings in Montana, 2020Every high wind warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.